# SDR AUS20011083

- Difficulty date: September 6, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Pin
- Part number: 626813
- Condition: Missing
- Location: Fuel Control/Rec
- Component: Fuel Control/Rec, Cont, 6297032
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CONTROL UNIT FUEL METERING LEVER TO SHAFT ATTACHMENT PIN MISSING.
